# SDR ABXA9500464

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Former
- Part number: 991555861
- Condition: Cracked
- Location: Fs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND A RADIAL STIFFENER CRACKED ON FORWARD FACE OF AFT PRESSURE BULKHEAD FS 1072 AND LONGERON 14L.  REPLACED STIFFENER IAW DC-9 SB 53-166 AND SRM 51-30-1, 51-30-2 AND 51-30-5.
